zbMATH — the first resource for mathematics

Proof of a conjecture of Burr, Grünbaum, and Sloane. (English) Zbl 0444.05029

05B30 Other designs, configurations
05A15 Exact enumeration problems, generating functions
Full Text: DOI
[1] Burr, S.A.; Grünbaum, B.; Sloane, N.J.A., The orchard problem, Geom. dedicata, 2, 397-424, (1974) · Zbl 0311.05024
[2] J.E. Goodman and R. Pollack. On the combinatorial classification of nondegenerate configurations in the plane, to appear in J. Combinatorial Theory, Ser. A. · Zbl 0448.05016
[3] J.E. Goodman and R. Pollack. A theorem of ordered duality, to appear. · Zbl 0494.51002
[4] J.E. Goodman and R. Pollack, Proof of Grünbaum’s conjecture on the stretchability of certain arrangements of pseudolines, to appear. in J. Combinatorial Theory, Ser. A. · Zbl 0457.51006
[5] J.E. Goodman and R. Pollack, On cell complexes associated to arrangements of lines and pseudolines in RP2, in preparation.
[6] Grünbaum, B., Arrangements and spreads, (), No. 10 · Zbl 0475.51005
[7] Kelly, L.M.; Moser, W.O.J., On the number of ordinary lines determined by n points, Canad. math. J., 10, 210-219, (1958) · Zbl 0081.15103
[8] Kelly, L.M.; Rottenberg, R., Simple points in pseudoline arrangements, Pacific J. math., 40, 617-622, (1972) · Zbl 0251.50010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.